# SDR A6WA202208178284

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 38,656 hours, 37,326 cycles
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: None
- Part number: 601R31113124
- Part serial: NSA
- Condition: Damaged
- Location: Fs280-Fs295
- Part time: 38,656 hours, 37,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR BEAM PART # 601R31113-124 COMMON TO THE FS 280 CLIP HAS OVERSIZE FASTENERS HOLES ****AIRCRAFT REMOVED FROM SERVICE ****  INSTALLED NEW FLOOR BEAM WEB P/N 601R31113-124 AT LBL9 BETWEEN FS280.00 - FS295.00 REF CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21 AND DWG 601R31113 REV M
